# SDR TWAA0003106

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT WING, 24 IN OUT FROM INBD END OF THE INBD TE, THE AFT FLAP WAS DELAMINATED INBD END OF TE.  REPLACED FOREFLAP WITH SERVICEABLE UNIT PER MM 27-51 AND M27-27-41 NUMBER 1.
